Alert archive / Georgia / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 305, NWS Jacksonville, FL
NWS Jacksonville, FL issued this severe thunderstorm warning at Sep 26, 2011, 3:43 PM EDT for Camden County, Georgia. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 26, 2011, 3:43 PM EDT (19:43 UTC)
- Expired
- Sep 26, 2011, 4:30 PM EDT
- In force
- 47 min
- Issued by
- NWS Jacksonville, FL
- Area
- Storm-based polygon
County Camden County, GA
The radar
The Jacksonville radar (KJAX), 40 km from the middle of the area, began a volume at 19:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 7.7 hours before the alert went out and 38 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3076 J/kg
- Mixed-layer CIN
- -7 J/kg
- Mixed-layer LCL
- 514 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 52 m²/s²
- 0-3 km storm-relative helicity
- 75 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.4
The text
As transmitted, in the capitals the NWS used until 2016.
976
WUUS52 KJAX 261943
SVRJAX
GAC039-262030-
/O.NEW.KJAX.SV.W.0305.110926T1943Z-110926T2030Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
343 PM EDT MON SEP 26 2011
THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN CAMDEN COUNTY IN SOUTHEAST GEORGIA
* UNTIL 430 PM EDT
* AT 343 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS
IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR KINGS BAY BASE...
AND MOVING NORTHEAST AT 5 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
DUNGENESS AND KINGS BAY BASE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.
&&
LAT...LON 3083 8142 3081 8144 3075 8145 3071 8147
3071 8148 3072 8149 3072 8154 3076 8168
3099 8158 3090 8140
TIME...MOT...LOC 1943Z 217DEG 5KT 3078 8153
$$
SHASHY2 follow-up statements
449
WWUS52 KJAX 262023
SVSJAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
423 PM EDT MON SEP 26 2011
GAC039-262030-
/O.CON.KJAX.SV.W.0305.000000T0000Z-110926T2030Z/
CAMDEN GA-
423 PM EDT MON SEP 26 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM EDT
FOR SOUTHEASTERN CAMDEN COUNTY...
AT 422 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR KINGS BAY
BASE...MOVING EAST AT 5 MPH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.
&&
LAT...LON 3078 8145 3075 8145 3071 8147 3072 8149
3072 8156 3073 8156 3076 8166 3082 8159
3081 8144
TIME...MOT...LOC 2022Z 217DEG 5KT 3082 8149
$$
ENYEDI351
WWUS52 KJAX 262034
SVSJAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
434 PM EDT MON SEP 26 2011
GAC039-262044-
/O.EXP.KJAX.SV.W.0305.000000T0000Z-110926T2030Z/
CAMDEN GA-
434 PM EDT MON SEP 26 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CAMDEN COUNTY HAS
EXPIRED...
ALTHOUGH THE WARNING IS NO LONGER IN EFFECT...HAIL UP TO THREE
QUARTER INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND
GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
DAMAGE.
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.
LAT...LON 3078 8145 3075 8145 3071 8147 3072 8149
3072 8156 3073 8156 3076 8166 3082 8159
3081 8144
TIME...MOT...LOC 2023Z 217DEG 5KT 3082 8149
$$
ENYEDIWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 26, 2:43 PM EDT, 1 hour earlier.
Area forecast discussion, Sep 26, 2:43 PM EDT, 1 hour before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSONVILLE FL 243 PM EDT MON SEP 26 2011 .SHORT TERM...IT MAY BE SEPT 26 BUT CERTAINLY FEELS MORE LIKE A JULY/AUGUST PATTERN. LATE MORNING AND EARLY AFTERNOON THUNDERSTORMS ONCE AGAIN HAVE DEVELOPED ALONG THE GULF AND ATLANTIC SEA- BREEZES...WITH ACTIVITY AGAIN FORECAST TO INCREASE WHILE SPREADING INLAND THE BALANCE OF THIS AFTERNOON. ATMOSPHERE REMAINS QUITE MOIST AND UNSTABLE WITH STRONG TO PULSE SEVERE THUNDERSTORMS FORECAST. WITH A STEERING MOTION TOWARDS THE EAST...ANOTHER SIGNIFICANT OUTBREAK OF STORMS IS POSSIBLE ALONG THE I-95 CORRIDOR. NUMERICAL MODELS INDICATE SOUTHWEST WINDS WILL PREVAIL IN THE LOWER LEVELS OF THE ATMOSPHERE THROUGH THURSDAY. WE NOW THINK THERE WILL BE A GREATER COVERAGE OF SHOWERS AND STORMS FOR TUESDAY AND WEDNESDAY... ESPECIALLY ALONG THE I-95 CORRIDOR WHERE A SEA- BREEZE COLLISION WILL LIKELY OCCUR EACH AFTERNOON. IN RESPONSE...HAVE INCREASED POPS FOR EACH DAY. TEMPERATURES WILL REMAIN QUITE WARM WITH UPPER 80S/LOWER 90S FORECAST EACH AFTERNOON. THE INTERACTION OF DAYTIME SHOWERS AND STABLE CONDITIONS AT NIGHT WILL PROVIDE FAVORABLE CONDITIONS FOR FOG/LOW CLOUDS TO FORM DURING THE LATE NIGHT/EARLY MORNING TIME-FRAME. FRIDAY...A VIGOROUS MID-LEVEL DISTURBANCE IS FORECAST TO ADVANCE A SURFACE COLD FRONT THROUGH THE AREA...WITH MUCH DRIER AND STABLE CONDITIONS DEVELOPING IN ITS WAKE. .LONG TERM...A LARGE HIGH PRESSURE SYSTEM WILL DOMINATE MUCH OF THE EASTERN UNITED STATES. LOCALLY...DRY CONDITIONS ARE FORECAST ALONG WITH SEASONAL TEMPS. && .AVIATION...SCATTERED STORMS WILL CONTINUE TO DEVELOP AS THE SEA BREEZES MOVE INLAND AND COLLIDE WITH OTHER BOUNDARIES. HAVE VCTS AT ALL TERMINALS UNTIL 00Z. HAVE OCNL MVFR WITH TS AT SSI TIL 20Z. AMENDMENTS MAY NEEDED AT THE OTHER TERMINALS. PATCHY LOW CLOUDS AND FOG EXPECTED TONIGHT AND HAVE OCNL IFR AT GNV AND VQQ BETWEEN 08Z-12Z. && .MARINE...SWELLS CONTINUE TO GRADUALLY INCREASE WITH A 5 FOOT SWELL AT THE ST AUGUSTINE BUOY AND 8 FEET AT THE CANAVERAL EAST BUOY. WILL CONTINUE WITH THE EXERCISE CAUTION FOR THE OFFSHORE LEGS. SOUTHWEST WINDS 10 KNOTS BECOMING EAST IN THE AFTERNOON. SCATTERED SHOWERS AND STORMS. A COLD FRONT WILL MOVE ACROSS THE WATERS FRIDAY NIGHT BRINGING A NORTHEAST SURGE AND POSSIBLE SMALL CRAFT EXERCISE CAUTION CONDITIONS THIS WEEKEND. RIP CURRENTS: A CONTINUED MODERATE RISK INTO TUESDAY DUE TO EASTERLY SWELLS. && .PRELIMINARY POINT TEMPS/POPS... AMG 70 90 70 90 / 20 20 20 50 SSI 74 89 74 87 / 30 20 20 20 JAX 72 90 70 90 / 30 40 20 40 SGJ 74 89 72 89 / 30 30 10 20 GNV 70 90 70 90 / 30 40 10 30 OCF 70 91 69 91 / 30 40 10 20 && .JAX WATCHES/WARNINGS/ADVISORIES... FL...NONE. GA...NONE. AM...NONE. && ZAPPE/PETERSON/KEEGAN
Hazardous weather outlook, Sep 26, 11:12 AM EDT, 4 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE JACKSONVILLE FL 1112 AM EDT MON SEP 26 2011 FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-270915- ALACHUA-APPLING-ATKINSON-BACON-BAKER-BRADFORD-BRANTLEY- CAMDEN (COASTAL)-CAMDEN (INLAND)-CHARLTON-CLAY-CLINCH-COFFEE- COLUMBIA-DUVAL-ECHOLS-FLAGLER-GILCHRIST-GLYNN (COASTAL)- GLYNN (INLAND)-HAMILTON-JEFF DAVIS-MARION-NASSAU-PIERCE-PUTNAM- ST JOHNS-SUWANNEE-UNION-WARE-WAYNE- 1112 AM EDT MON SEP 26 2011 THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA. ...MODERATE RISK OF RIP CURRENTS... .DAY ONE...THIS AFTERNOON AND TONIGHT... SHOWERS AND STORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON AND EVENING. HIGHEST CHANCES ARE EXPECTED TO OVER EASTERN PORTIONS OF NORTHEAST FLORIDA. A FEW OF THESE STORMS COULD BE STRONG TO SEVERE WITH GUSTY WINDS...EXCESSIVE LIGHTNING...AND POSSIBLY HAIL. THE EXPECTED SLOW MOVING NATURE OF THESE STORMS COULD LEAD TO LOCALIZED FLOODING. STORM MOTION WILL BE EAST TO NORTHEAST AROUND 10 MPH. MODERATE RISK OF RIP CURRENTS FOR TODAY DUE TO EASTERLY SWELLS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... MODERATE RISK OF RIP CURRENTS WILL CONTINUE INTO TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX. ARS
In the hours before
Special weather statement, Sep 26, 2:46 PM EDT, 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
246 PM EDT MON SEP 26 2011
GAZ153-154-261930-
COASTAL GLYNN-INLAND GLYNN-
246 PM EDT MON SEP 26 2011
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR GLYNN COUNTY
FOR STRONG WINDS AND EXCESSIVE LIGHTNING VALID UNTIL 330 PM EDT...
AT 245 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 6 MILES NORTHWEST OF BOYS ESTATE...OR 8 MILES
WEST OF DARIEN...MOVING NORTHEAST AT 15 MPH. THESE STRONG
THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND DOCK JUNCTION...COUNTRY
CLUB ESTATES...BOYS ESTATE AND LITTLE ST. SIMMONS ISLAND THROUGH 330
PM EDT. ADDITIONAL STORMS WILL BE NEAR INTERSTATE 95 OVER SOUTHERN
GLYNN COUNTY MOVING NORTH AT 10 MPH. FREQUENT TO EXCESSIVE
CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 40 TO 50 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3110 8144 3110 8146 3109 8144 3106 8146
3110 8157 3113 8156 3112 8161 3113 8165
3131 8165 3143 8163 3145 8161 3139 8157
3134 8148 3134 8144 3131 8142 3132 8137
3131 8132
TIME...MOT...LOC 1845Z 230DEG 12KT 3136 8155
SHASHYSpecial weather statement, Sep 26, 2:51 PM EDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
251 PM EDT MON SEP 26 2011
FLZ021-261930-
SUWANNEE-
251 PM EDT MON SEP 26 2011
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR CENTRAL
SUWANNEE COUNTY FOR STRONG WINDS AND EXCESSIVE LIGHTNING VALID UNTIL
330 PM EDT...
AT 251 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 4 MILES SOUTHEAST OF LURAVILLE...OR 4
MILES NORTHEAST OF MAYO...MOVING NORTHEAST AT 15 MPH. THIS STRONG
THUNDERSTORM WILL AFFECT AREAS AROUND LURAVILLE...MCALPIN...LIVE OAK
AND HOUSTON THROUGH 330 PM EDT. EXCESSIVE CLOUD-TO-GROUND LIGHTNING
AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE
MINOR DAMAGE.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3037 8295 3013 8283 3002 8302 3006 8307
3008 8308 3009 8311 3010 8312 3010 8316
3009 8319 3010 8321 3012 8323
TIME...MOT...LOC 1851Z 230DEG 14KT 3010 8309
SHASHYSpecial weather statement, Sep 26, 3:00 PM EDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
300 PM EDT MON SEP 26 2011
GAZ135-261945-
APPLING-
300 PM EDT MON SEP 26 2011
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHERN
APPLING COUNTY FOR STRONG WINDS AND SMALL HAIL VALID UNTIL 345 PM
EDT...
AT 300 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 3 MILES SOUTH OF PINE GROVE...OR 5 MILES
WEST OF BAXLEY...MOVING NORTHEAST AT 10 MPH. THIS STRONG THUNDERSTORM
WILL AFFECT AREAS AROUND PINE GROVE...GRAHAM...BAXLEY AND PLANT
HATCH THROUGH 345 PM EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER
AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE
MINOR DAMAGE.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3194 8234 3194 8228 3191 8222 3191 8217
3182 8210 3170 8247 3174 8251 3180 8252
3184 8250 3184 8244 3190 8243 3195 8236
TIME...MOT...LOC 1900Z 237DEG 11KT 3178 8243
SHASHYSpecial weather statement, Sep 26, 3:16 PM EDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
316 PM EDT MON SEP 26 2011
GAZ166-262000-
COASTAL CAMDEN-
316 PM EDT MON SEP 26 2011
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR EASTERN CAMDEN
COUNTY FOR STRONG WINDS AND SMALL HAIL VALID UNTIL 400 PM EDT...
AT 315 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 2 MILES SOUTHWEST OF CUMBERLAND
ISLAND...OR 3 MILES NORTHEAST OF KINGS BAY BASE...MOVING NORTHEAST AT
10 MPH. THIS STRONG THUNDERSTORM WILL AFFECT AREAS AROUND
KINGSLAND...KINGS BAY BASE...HARRIETTS BLUFF...DUNGENESS...CUMBERLAND
ISLAND...HIGH POINT AND DOVER BLUFF THROUGH 400 PM EDT. HAIL UP TO
THREE QUARTER INCH IN DIAMETER AND GUSTY WINDS OF 40 TO 50 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3083 8142 3078 8145 3072 8144 3071 8145
3072 8149 3072 8154 3078 8167 3108 8158
3101 8144 3098 8148 3096 8144 3099 8141
3096 8139
TIME...MOT...LOC 1915Z 217DEG 8KT 3082 8147
SHASHYSpecial weather statement, Sep 26, 3:28 PM EDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
328 PM EDT MON SEP 26 2011
FLZ035-262015-
GILCHRIST-
328 PM EDT MON SEP 26 2011
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR CENTRAL
GILCHRIST COUNTY FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE
LIGHTNING VALID UNTIL 415 PM EDT...
AT 328 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 5 MILES SOUTHWEST OF BELL...MOVING EAST
AT 5 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND BELL
THROUGH 415 PM EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER...
EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL
PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING
AREAS.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 2964 8296 2970 8297 2974 8295 2977 8295
2979 8293 2981 8294 2987 8274 2984 8271
2963 8266 2962 8298 2963 8298
TIME...MOT...LOC 1928Z 260DEG 6KT 2972 8291
PETERSONSpecial weather statement, Sep 26, 3:32 PM EDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
332 PM EDT MON SEP 26 2011
FLZ020>022-262015-
COLUMBIA-HAMILTON-SUWANNEE-
332 PM EDT MON SEP 26 2011
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHERN
COLUMBIA...SOUTHEASTERN HAMILTON AND NORTHEASTERN SUWANNEE COUNTIES
FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID UNTIL 415
PM EDT...
AT 332 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 5 MILES SOUTH OF BELMONT...OR 7 MILES
NORTHEAST OF WHITE SPRINGS...MOVING EAST AT 10 MPH. THESE STRONG
THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND WINFIELD...WHITE
SPRINGS...SUWANNEE VALLEY AND BELMONT THROUGH 415 PM EDT. HAIL UP TO
THREE QUARTER INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING
AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE
MINOR DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON
ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3060 8263 3059 8262 3059 8254 3058 8253
3040 8246 3037 8246 3007 8299 3034 8302
TIME...MOT...LOC 1932Z 248DEG 10KT 3043 8268
PETERSONThe office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 26, 1:13 PM EDT | Special Weather Statement | JAX | Atkinson | 47 min |
| Sep 26, 1:44 PM EDT | Special Weather Statement | JAX | Glynn | 46 min |
| Sep 26, 2:21 PM EDT | Areal Flood Advisory | JAX | Camden, Glynn | 114 min |
| Sep 26, 2:28 PM EDT | Special Weather Statement | JAX | Camden | 47 min |
| Sep 26, 2:46 PM EDT | Special Weather Statement | JAX | Glynn | 44 min |
| Sep 26, 3:00 PM EDT | Special Weather Statement | JAX | Appling | 45 min |
| Sep 26, 3:16 PM EDT | Special Weather Statement | JAX | Camden | 44 min |
| Sep 26, 3:41 PM EDT | Areal Flood Advisory | JAX | Camden | 64 min |
| Sep 26, 4:11 PM EDT | Special Weather Statement | JAX | Camden | 49 min |
| Sep 26, 4:14 PM EDT | Special Weather Statement | JAX | Long | 61 min |
| Sep 26, 4:32 PM EDT | Severe Thunderstorm Warning | JAX | Appling, Wayne | 58 min |
| Sep 26, 4:37 PM EDT | Areal Flood Advisory | JAX | Appling, Wayne | 83 min |
| Sep 26, 4:43 PM EDT | Areal Flood Advisory | JAX | Camden | 92 min |
| Sep 26, 4:50 PM EDT | Severe Thunderstorm Warning | JAX | Camden | 40 min |
| Sep 26, 5:12 PM EDT | Areal Flood Warning | JAX | Camden | 63 min |
| Sep 26, 5:25 PM EDT | Special Weather Statement | JAX | Brantley, Wayne | 65 min |
| Sep 26, 6:01 PM EDT | Special Weather Statement | JAX | Glynn | 29 min |
| Sep 26, 6:25 PM EDT | Areal Flood Advisory | JAX | Brantley, Pierce, Wayne | 95 min |
| Sep 26, 6:28 PM EDT | Special Weather Statement | JAX | Pierce | 62 min |
| Sep 26, 6:31 PM EDT | Special Weather Statement | JAX | Charlton | 59 min |
| Sep 26, 6:45 PM EDT | Areal Flood Advisory | JAX | Pierce, Ware | 90 min |
| Sep 26, 6:47 PM EDT | Areal Flood Advisory | JAX | Charlton | 88 min |
| Sep 26, 7:26 PM EDT | Areal Flood Warning | JAX | Brantley, Pierce, Ware | 2 hr |
| Sep 26, 7:44 PM EDT | Special Weather Statement | JAX | Clinch | 46 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.